# SDR HALA2014061600084

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 45,407 hours, 8,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Leaking
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, F/A REPORTED LOUD WOOSHING NOISE AT R1 DOOR.  CONFIRMED AIR MOVEMENT AT AFT LOWER CORNER OF DOOR.  RETURNED AS A PRECAUTION.  PRESSURIZED CABIN AND CONFIRMED AIR LEAK/ NOISE COMING FROM AFT EDGE OF R1 DOOR SCUFF PLATE.  EDGE SEALED R1 DOOR SCUFF PLATE AND PRESSURIZED CABIN IAW AMM 05-51-24-782-001.  NO LEAKS NOTED, OK FOR SERVICE.
